Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness while suffering from atrial fibrillation?

My wife has had an attack of Afib during the night. As directed by her cardiologist she took 200mg of Flecainide at onset and further 100mg 1 hr later. Normal rythem returned after about 2 hrs. She has slept for the last 6 hrs but now feels dizzy and faint on sitting up. Could this by side effect of the drug. BP is 120/70and HR 60
Wed, 20 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Yes the drug given for atrial fibrillation to you has a side effect of dizziness. So yes your dizziness is because of the side effect of mention drug. If dizziness not subside in a day than Consult your cardiologist.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 64 year old female in what I thought in pretty good health. I am taking Toprol for blood pressure among other vitamins etc. A week ago,...